# SDR FDEA200902160548

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FUSELAGE LEFT LONGERON SPLICE AT STA 1651   LONGERON 13 FOUND CRACKED APPROXIMATELY 3 INCHES.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. NEW LONGERON SPLICE FABRICATED AS PER DRAWING AFA7181. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
